MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3130001
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection the baxter technician found that the outer shell of the motor had broken by the handle due to wear and tear and the strap was torn in half inside the motor.It was determined the strap tore in half due to being incorrectly rolled up by the user.The baxter technician replaced the outer shell and lift strap to resolve the reported issue.Multirall¿ 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall¿ 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.Although there was no patient injury reported, if the lift strap were to tear in half during a patient transfer it could lead to serious injury or death.Therefore, baxter is reporting this device malfunction.
 
Event or Problem Description
A distributor contacted technical service to report that multirall 200 had an issue, the lift strap tore.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21405301
Report Number8030916-2025-00036
Device Sequence Number21168425
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown